American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Albrecht Böttcher and Hartmut Wolf. Finite sections of Segal-Bargmann space Toeplitz operators with polyradially continuous symbols. Bull. Amer. Math. Soc. 25 (1991) 365-372. MR 1090404.
Abstract, references, and article information   
View Article: PDF

[2] Raúl E. Curto and Keren Yan. Spectral theory of Reinhardt measures. Bull. Amer. Math. Soc. 24 (1991) 379-385. MR 1071031.
Abstract, references, and article information   
View Article: PDF

[3] Paul S. Muhly, Ian F. Putnam and Jingbo Xia. Contributions to the $K$-theory of $C^*$-algebras of Toeplitz and singular integral operators. Bull. Amer. Math. Soc. 21 (1989) 47-50. MR 985138.
Abstract, references, and article information   
View Article: PDF

[4] Norberto Salinas, Albert Sheu and Harald Upmeier. Toeplitz $C^*$-algebras over pseudoconvex Reinhardt domains. Bull. Amer. Math. Soc. 20 (1989) 173-176. MR 968687.
Abstract, references, and article information   
View Article: PDF

[5] Harald Upmeier. Index theory for Toeplitz operators on bounded symmetric domains. Bull. Amer. Math. Soc. 16 (1987) 109-112. MR 866026.
Abstract, references, and article information   
View Article: PDF

[6] Harald Upmeier. Toeplitz operators and solvable $C^*$-algebras on Hermitian symmetric spaces. Bull. Amer. Math. Soc. 11 (1984) 329-332. MR 752791.
Abstract, references, and article information   
View Article: PDF

[7] J. William Helton. Non-Euclidean functional analysis and electronics. Bull. Amer. Math. Soc. 7 (1982) 1-64. MR 656197.
Abstract, references, and article information   
View Article: PDF

[8] T. Kailath, S.-Y. Kung and M. Morf. Displacement ranks of a matrix. Bull. Amer. Math. Soc. 1 (1979) 769-773. MR 537629.
Abstract, references, and article information   
View Article: PDF

[9] James Thomson. The commutant of analytic Toeplitz operators. Bull. Amer. Math. Soc. 80 (1974) 915-916. MR 0365219.
Abstract, references, and article information   
View Article: PDF

[10] L. G. Brown, R. G. Douglas and P. A. Fillmore. Extensions of $C^*$-algebras, operators with compact self-commutators, and $K$-homology. Bull. Amer. Math. Soc. 79 (1973) 973-978. MR 0346540.
Abstract, references, and article information   
View Article: PDF

[11] D. J. Patil. Representation of $H^p $-functions. Bull. Amer. Math. Soc. 78 (1972) 617-620. MR 0298017.
Abstract, references, and article information   
View Article: PDF

[12] M. B. Abrahamse. Toeplitz operators in multiply connected regions. Bull. Amer. Math. Soc. 77 (1971) 449-454. MR 0273435.
Abstract, references, and article information   
View Article: PDF

[13] Marvin Rosenblum and James Rovnyak. The factorization problem for nonnegative operator valued functions. Bull. Amer. Math. Soc. 77 (1971) 287-318. MR 0273437.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1